# SDR ABXA20250912227

- Difficulty date: September 12, 2025
- Submitted: September 14, 2025
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 94,050 hours, 27,274 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT STARTING LH ENGINE LEFT ENGINE START VALVE WOULD NOT OPEN AC RETURNED TO GATE (BTB) MTX GROUNDED AC. MTC  CYCLED LT ENG START VALVE OPS NORMAL IAW B767 AMM 80-11-02 A/C REMAINS NO ETOPS AND RETURNED AC TO SERVICE.
